# SDR DALA2015112107154

- Difficulty date: November 14, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA STR 30 CLIP CRACK BS 1480.  R & R AFT PIT BILGE AREA STR 30, BS 1480 PN 140N2001-48, PO NR 650DL-00356 IAW DWG 146N1015, REV C INSTALLED NEW CLIP IAW SRM 51-40-02 & DWG 146N1015.
